# SDR SWAA090511

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 45,269 hours, 37,583 cycles
- Engine: Ge CFM56*
- Engine time: 66,717 hours, 49,528 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 328255621
- Part serial: 9852339C
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED TO ACHIEVE CLIMB THRUST ABOVE 30,000 FT NEEDED 94.0 PERCENT N1 ONLY 93 PERCENT, WHEN AT STOP LIMITS AND 100 PERCENT N2.  REMOVED AND REPLACED VBV MOTOR PER MM.
